Show simple item record

dc.contributor.authorAn, Yulian ( )
dc.contributor.authorMa, Ruyun ( )
dc.date.accessioned2021-05-17T16:50:46Z
dc.date.available2021-05-17T16:50:46Z
dc.date.issued2004-11-29
dc.identifier.citationAn, Y., & Ma, R. (2004). Uniqueness of positive solutions for a class of ODE's with Dirichlet boundary conditions. Electronic Journal of Differential Equations, 2004(142), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13563
dc.description.abstract

We study the uniqueness of positive solutions of the boundary-value problem

u'' + α(t)u' + ƒ(t, u) = 0, t ∈ (0, b)
u(0) = 0 = 0, u(b) = 0,

where 0 < b < ∞, α ∈ C1[0, ∞) and ƒ ∈ C1([0, ∞) x [0, ∞), [0, ∞)) satisfy suitable conditions. The proof of our main result is based on the shooting method and the Sturm comparison theorem.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary value problemsen_US
dc.subjectPositive solutionsen_US
dc.subjectUniquenessen_US
dc.subjectShooting methoden_US
dc.subjectSturm comparison theoremen_US
dc.titleUniqueness of positive solutions for a class of ODE's with Dirichlet boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record